Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Constipation, taking cremaffin white but not effective. Shall I increase the dosage ?

My mother (98) has constipation since last 5 days.She has been diagnosed as dilated cardiomyopathy eith EF-20%.She is taking cremaffin white 45 ml once daily .It is not effective. Shall I increase the quantity to 60 ml or more?-Sheelavant
Asked On : Tue, 30 Aug 2011
Answers:  2 Views:  793
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi shellvant, since she much aged, and EF is only 20%, do not increase the dose...
You must increase the fibre diet, give her banana,vegetable, chappathi, and ask her her to drink more water.... only alteration of the foods can be helpful.. also you add Dupholac syrup 10 to 20 ml...
Hope I have answered your question..

Answered: Tue, 30 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You need to avoid fried food, fatty and salty spicy food. Give her plenty of fresh fruits and green leafy vegetables. This will encourage normal passage of stool naturally. You are already giving her high dose Cremaffin. You can add Ispaghulla husk 2 tbsp to a glass of warm water. This is natural way to bring out stool.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor